# SDR GLBA2016040400576

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,740 hours, 35,825 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT EVENT.  PILOT REPORTED THAT THE EMER LIGHT OVER ROW 6 IS INTERMITTENT.  FOUND A LOOSE SCREW ON THE CONNECTOR, TIGHTENED SCREW IAW AIM 12-15-0.  OPERATIONS CHECKED GOOD.
